Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 249, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2023, 2:15 PM EDT for Carroll County, Douglas County, Haralson County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2023, 2:15 PM EDT (18:15 UTC)
- Expired
- Jun 30, 2023, 2:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Douglas County, GA, Haralson County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:20 PM EDT | TSTM WND DMG | 2 Ese Carrollton, GA | Tree and powerlines down on Mill Pond Crossing, leading to a power outage in the subdivision. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 541 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
371
WUUS52 KFFC 301815
SVRFFC
GAC045-097-143-301845-
/O.NEW.KFFC.SV.W.0249.230630T1815Z-230630T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
215 PM EDT Fri Jun 30 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Haralson County in northwestern Georgia...
Central Carroll County in northwestern Georgia...
Southwestern Douglas County in north central Georgia...
* Until 245 PM EDT.
* At 214 PM EDT, severe thunderstorms were located along a line
extending from near Bremen to near Abilene to Hannah, moving south
at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Carrollton, Villa Rica, Bremen, Temple, Mount Zion, Whitesburg,
Byers Crossroads, Bowdon Junction, Hannah, Seaton Lake, Fairplay,
Clem, Abilene and Treasure Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3382 8511 3374 8498 3363 8478 3357 8482
3356 8483 3354 8483 3349 8486 3349 8488
3348 8490 3352 8501 3361 8518
TIME...MOT...LOC 1814Z 000DEG 15KT 3375 8511 3367 8500 3360 8488
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:35 AM EDT, 6 hours 40 minutes earlier.
Area forecast discussion, Jun 30, 7:35 AM EDT, 6 hours 40 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 735 AM EDT Fri Jun 30 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Saturday) Issued at 416 AM EDT Fri Jun 30 2023 Key Messages: -Uncertainty in morning/afternoon convection approaching GA that is currently in KY -How this convection evolves will have large impacts on heat and storm chances later today and into tonight -Saturday still looks to be hot, and heat advisories may be issued later today into tonight for then once we have more certainty in the convective evolution Discussion: Skies have mostly cleared out early this morning, but the one thing you may notice if you are out and about is the light haze that is hanging around the area. Some wildfire smoke continues to hang around in the area and when combined with the high amount of moisture in the lower atmosphere is acting to reduce visibilities a bit. This haze should clear up some as the sun comes up and some of the smoke and moisture begin to mix out. Forecast for today remains challenging. Latest HRRR coming in just after this package has now suddenly backed off bringing some showers and storms into north GA during the morning our afternoon hours. This is in contrast to the last several runs, which had showed current convection in KY pushing increasingly southward and into the northern reaches of the CWA by the late morning to early afternoon before beginning to fade. Not going to buy into this new run just yet - convection in KY has been persistent and outflow from a cold pool is noted via satellite observations. This seems a bit more organized than the shown by 08Z in the 06Z run. But time will tell. This convection will be important to how the rest of the day plays out to an extent. If it can push in, clouds, rain, and even the potential cold pool will all play a role in keeping things a bit cooler than currently forecast. This would also remove some instability from the atmosphere, limiting what is expected to be another round at some point tonight. However, if this round doesn't move through, we could get hit pretty good with a strong line of storms later tonight that would pose threats of strong, damaging winds and possibly hail. Instability values would likely be in the 2000-3000 (and possibly higher in pockets) J/kg this afternoon and evening, which when combined with an organized cold pool, would basically be jet fuel for any storms. Even for an overnight storm system, out temperatures are not expected to cool much as humidity values are extremely high, which would allow for storms to likely remain surface based for some time. Speaking of temperatures, they are cooking. As mentioned above, timing of convection is driving some uncertainty, but the difference between storms or no storms is likely the difference between hot and uncomfortably hot. Even without storms we probably won't quite make our heat index criteria of 105 for heat advisories, but we'd come quite close and could hit it in isolated spots. One important thing to note is that our overnight temperatures are not cooling much - only into the 70s. For vulnerable populations, this does not provide much in the way of relief overnight before they are hit again with very warm temperatures the next day. Many heat deaths are a byproduct of this accumulated stress on the body. With even warmer temperatures forecast on Saturday, please keep this in mind regardless of whether or not heat products are issued. Lusk && .LONG TERM... (Saturday night through Thursday) Issued at 416 AM EDT Fri Jun 30 2023 Key Messages: - Heat will remain a concern (especially over central Georgia) through the 4th of July. - Several rounds of thunderstorm activity may occur in the region between Sunday and the 4th of July. - Temperatures shifting back towards seasonal averages to conclude the week. Sunday through the 4th of July: This period will feature an upper level trough tracking through the Tennessee Valley towards the Northeast. A surface front associated with the trough should approach our region Sunday, before stalling out somewhere between Kentucky and northern Georgia Monday and Tuesday. A hot and humid airmass should be in place ahead of this system Sunday, with heat indices in the 100-110 degree range expected. Expect this to lead to a significant amount of instability in the region on Sunday. The EPS, GEFS and CMCE all have probabilities at or above 70% for CAPE in excess of 1000 j/kg, with the GEFS and CMCE being fairly bullish with 60% or greater probs for CAPE over 2000 j/kg. Lapse rates from 700-500 mb and shear are less intriguing, so the main concerns with any storms on Sunday would likely be wind or lighting related. As it has been for the last couple of days the main caveat in the forecast for Sunday would be any potential MCS development to our north and west. This could disrupt our typically diurnally driven storm chances or the temperature forecast. With the aforementioned front potentially lingering in our region Monday and Tuesday, thunderstorms will remain a concern. Currently the confidence in the timing of any convection during this period is low. Thus our forecast leans towards the typical diurnal pattern for this time of year, with the greatest rain chances forecast in the late afternoon and evening. For what it is worth (given the lower confidence) this is consistent with guidance from the GEFS and EPS. Our going rain chances peak in the 40 to 50 percent range for both Monday and Tuesday during the afternoon and evening. Disruptions could occur for any 4th of July celebrations, and the forecast should be monitored for this potential going forward. Wednesday through Next Weekend: Guidance from the global ensembles suggests near zonal flow over the Southeast and troughing over the Great Lakes and Northern Plains to conclude the week. If this holds true we may see a shift back to more seasonal temperatures (highs over 88 to 93 degrees) by the end of the workweek. Diurnally driven convection will likely continue, though a shift towards typically summer time pop storms would be favored as opposed to the recent MCS activity due to the loss of northwest flow aloft. Albright && .AVIATION... (12Z TAFS) Issued at 729 AM EDT Fri Jun 30 2023 Early morning haze and smoke should fade as sun continues to rise, improving vsby to VFR. Cu field expected to develop this afternoon, though how long it sticks around will be dependent on TSRA in TN that is moving south. That may impact the airport this afternoon around 18-22Z, though uncertainty on how well it holds together. Another round of TS possible later tonight into early tomorrow morning, but that will also likely depend on the evolution of the ongoing storms. Winds will be from W to NW through period 5-10 kts, though could see brief switch to NE if storms hold together and gust front moves through. //ATL Confidence...12Z Update... Medium confidence in placement and timing of convection. High all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 70 95 72 96 / 20 30 30 30 Atlanta 72 97 74 96 / 20 30 20 30 Blairsville 67 90 68 90 / 20 40 30 40 Cartersville 71 98 73 97 / 20 30 20 40 Columbus 74 101 74 98 / 20 30 30 40 Gainesville 71 95 73 95 / 20 30 30 30 Macon 72 98 74 99 / 20 30 20 30 Rome 72 100 74 96 / 20 30 20 40 Peachtree City 71 98 72 97 / 20 30 20 30 Vidalia 74 98 76 99 / 20 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....Albright AVIATION...Lusk
Hazardous weather outlook, Jun 30, 12:51 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1251 PM EDT Fri Jun 30 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011700- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1251 PM EDT Fri Jun 30 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will be possible today across north and central Georgia, with best chances across northern Georgia. Some of these storms could be strong to severe, with damaging wind gusts, large hail, frequent lightning, and locally heavy rainfall being the primary hazards. A Slight Risk (2 out of 5) for severe weather is in effect for far northern Georgia, with a Marginal Risk (1 out of 5) across remaining portions of north and central Georgia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Hot and humid conditions will lead to elevated heat index values between 100-110 degrees across portions of the forecast area from Saturday through Wednesday. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. Additionally, isolated to scattered afternoon and evening thunderstorms are possible each day Saturday through Monday. Some storms may become strong to severe with damaging wind gusts, large hail, and locally heavy rainfall being the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 30, 1:44 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
144 PM EDT Fri Jun 30 2023
GAZ019-020-030-031-041-301815-
Polk GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
144 PM EDT Fri Jun 30 2023
...Strong thunderstorms will impact portions of northwestern
Paulding, northern Haralson, southern Floyd, Polk and southwestern
Bartow Counties through 215 PM EDT...
At 143 PM EDT, a line of strong thunderstorms was along a line
extending from Forney to near Cedartown to near Taylorsville, and
moving south at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cedartown, Rockmart, Tallapoosa, Aragon, Cave Spring, Braswell,
Taylorsville, Yorkville, Fish Creek, Etna, Eubank Lake, Esom Hill,
Antioch, Van Wert, Seney and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3415 8543 3413 8525 3420 8499 3392 8490
3384 8526 3385 8538 3410 8543
TIME...MOT...LOC 1743Z 359DEG 28KT 3408 8543 3407 8525 3415 8502
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 30, 1:47 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
147 PM EDT Fri Jun 30 2023
GAZ020>022-031>034-045-301815-
North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-DeKalb GA-Forsyth GA-
Gwinnett GA-Paulding GA-
147 PM EDT Fri Jun 30 2023
...Strong thunderstorms will impact portions of northeastern
Paulding, southern Cherokee, northwestern DeKalb, southwestern
Forsyth, Cobb, northwestern Gwinnett, northeastern Fulton and
southeastern Bartow Counties through 215 PM EDT...
At 146 PM EDT, a line of strong thunderstorms was along a line
extending from Emerson to Oak Grove to near Mountain Park to near
Holbrook, and moving southeast at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Lawrenceville, Cumming, Peachtree Corners,
Mountain Park, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Smyrna, Dunwoody, Milton, Kennesaw, Duluth, Woodstock, Acworth, Sugar
Hill, Suwanee and Powder Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3389 8477 3386 8441 3388 8418 3402 8394
3425 8420 3417 8441 3415 8460 3415 8479
TIME...MOT...LOC 1746Z 330DEG 25KT 3411 8475 3410 8459 3413 8439 3419
8425
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 30, 2:01 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
201 PM EDT Fri Jun 30 2023
GAZ044-053-054-301830-
Fayette GA-Coweta GA-South Fulton GA-
201 PM EDT Fri Jun 30 2023
...A strong thunderstorm will impact portions of northwestern
Fayette, northeastern Coweta and southwestern Fulton Counties through
230 PM EDT...
At 201 PM EDT, a strong thunderstorm was near Chattahoochee Hills, or
near City of South Fulton, moving south at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
City of South Fulton, Peachtree City, Fairburn, Tyrone, Palmetto,
Chattahoochee Hills, Cannongate, Thomas Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3362 8476 3363 8475 3362 8474 3363 8473
3364 8461 3343 8454 3339 8466 3342 8479
TIME...MOT...LOC 1801Z 353DEG 15KT 3359 8469
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 30, 2:11 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
211 PM EDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM Tstm Wnd Dmg 2 W Cedartown 34.01N 85.29W
06/30/2023 Polk GA Emergency Mngr
Trees and powerlines reported down.
&&Local storm report, Jun 30, 2:12 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
212 PM EDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM Tstm Wnd Dmg 2 NW Cedartown 34.03N 85.29W
06/30/2023 Polk GA Public
Trees and powerlines reported down.
&&Local storm report, Jun 30, 2:14 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
214 PM EDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM Tstm Wnd Dmg Aragon 34.04N 85.06W
06/30/2023 Polk GA Emergency Mngr
Trees and powerlines reported down.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 11:21 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 69 min |
| Jun 30, 12:01 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 30, 12:26 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Jun 30, 12:39 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 51 min |
| Jun 30, 1:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jun 30, 1:05 PM EDT | Special Weather Statement | FFC | Floyd | 40 min |
| Jun 30, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 35 min |
| Jun 30, 1:22 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 23 min |
| Jun 30, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 33 min |
| Jun 30, 1:44 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jun 30, 1:47 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jun 30, 2:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jun 30, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 24 min |
| Jun 30, 2:16 PM EDT | Special Weather Statement | FFC | Haralson | 14 min |
| Jun 30, 2:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 30, 2:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 30, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 25 min |
| Jun 30, 2:41 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jun 30, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 35 min |
| Jun 30, 3:00 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jun 30, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Meriwether, Troup | 32 min |
| Jun 30, 3:15 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Jun 30, 3:21 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 53 hr |
| Jun 30, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 48 min |
| Jun 30, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 44 min |
| Jun 30, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 49 min |
| Jun 30, 4:12 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 33 min |
| Jun 30, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Jun 30, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Talbot, Webster | 28 min |
| Jun 30, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.